S. V. Bezzateev, E. T. Mironchikov, and N. A. Shekhunova, One subclass of binary Goppa codes, Proc. XI Simp. po Probl, pp.140-141, 1986.

S. V. Bezzateev and N. A. Shekhunova, On the subcodes of one class Goppa Codes, Proc. Intern. Workshop Algebraic and Combinatorial Coding Theory ACCT-1, pp.143-146, 1988.

S. V. Bezzateev, E. T. Mironchikov, and N. A. Shekhunova, A Subclass of Binary Goppa Code, Problemy Peredachi Informatsii, vol.25, issue.3, pp.98-102, 1989.

S. V. Bezzateev and N. A. Shekhunova, Subclass of binary Goppa codes with minimal distance equal to the design distance, IEEE Transactions on Information Theory, vol.41, issue.2, pp.554-555, 1995.
DOI : 10.1109/18.370170

S. V. Bezzateev and N. A. Shekhunova, A subclass of binary Goppa codes with improved estimation of the code dimension, Design, Codes and Cryptography, pp.23-38, 1998.

A. Canteaut and F. Chabaud, A new algorithm for finding minimum-weight words in a linear code: application to McEliece's cryptosystem and to narrow-sense BCH codes of length 511, IEEE Transactions on Information Theory, vol.44, issue.1, pp.367-378, 1998.
DOI : 10.1109/18.651067

P. Delsarte, On subfield subcodes of modified Reed-Solomon codes (Corresp.), IEEE Transactions on Information Theory, vol.21, issue.5, pp.575-576, 1975.
DOI : 10.1109/TIT.1975.1055435

V. D. Goppa, A new class of linear error correcting codes, Probl. Pered. Inform, vol.6, pp.24-30, 1970.

J. M. Jensen, Subgroup subcodes, IEEE Transactions on Information Theory, vol.41, issue.3, pp.781-785, 1995.
DOI : 10.1109/18.382025

M. Loeloeian and J. Conan, A transform approach to Goppa codes, IEEE Transactions on Information Theory, vol.33, issue.1, pp.33-105, 1987.
DOI : 10.1109/TIT.1987.1057276

F. J. Mac-williams and N. J. Sloane, The Theory of Error Correcting Codes, 1983.

A. M. Roseiro, The Trace Operator and Generalized Goppa Codes, Ph.D. Dissert., Dept. of Elect. Eng, p.48823, 1989.

A. M. Roseiro, J. I. Hall, J. E. Hadney, and M. Siegel, The trace operator and redundancy of Goppa codes, IEEE Transactions on Information Theory, vol.38, issue.3, pp.1130-1133, 1992.
DOI : 10.1109/18.135654

H. Stichtenoth, On the dimension of subfield subcodes, IEEE Transactions on Information Theory, vol.36, issue.1, pp.90-93, 1990.
DOI : 10.1109/18.50376

P. Véron, Goppa codes and trace operator, IEEE Transactions on Information Theory, vol.44, issue.1, pp.290-295, 1998.
DOI : 10.1109/18.651048

M. Van and . Vlugt, The true dimension of certain binary Goppa codes, IEEE Trans. Info. Theory, vol.36, issue.2, pp.397-398, 1990.

M. Van and . Vlugt, On the dimension of trace codes, IEEE Trans. Info. Theory, vol.37, issue.1, pp.196-199, 1991.